# SDR AALA202109013593

- Difficulty date: August 26, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR BOARD SUPPORT STRUCTURE IS CRACKED AT STA 540, RIGHT BUTT LINE 1. INSTALLED NEW SUPPORT STRUCTURE PER AARD 51-00-05.
